# SDR ASAA201805214704

- Difficulty date: May 20, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 40,545 hours, 11,822 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR BINDING AND DIFFICULT TO OPEN AFTER ARRIVAL. 15 MINUTES FOR MAINTENANCE AND F/A TO OPEN DOOR.   ACFT GROUNDED.  FIRST FEW TRIES DOOR WAS NOT EASY TO OPEN.  ONCE IT OPENED, TRIED A FEW TIMES AFTER IT SEEMS OPERATIONAL. CONSULTED WITH OUTBOUND CREW, THEY OK IT. L1 DOOR OK FOR SERVICE,  NO RECENT HISTORY.
